2 doctors weighed in:

I'm on the contraceptive pill not sure if this is related but i have been getting sharp pains in the side of my head on the shunt side what can this b?

2 doctors weighed in
Dr. Lawrence Schappa
Obstetrics & Gynecology
1 doctor agrees

In brief: Change contraception

It may be due to the vasoconstrictive effect of estrogen in the pill.
I would stop this contraception, use a barrier form for the time and make an appointment and see if you can go on a progesterone only form of contraception.

In brief: Change contraception

It may be due to the vasoconstrictive effect of estrogen in the pill.
I would stop this contraception, use a barrier form for the time and make an appointment and see if you can go on a progesterone only form of contraception.
Dr. Lawrence Schappa
Dr. Lawrence Schappa
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors